MathSciNet Relay Station
MathSciNet bibliographic data
MR606609 62A15 (62F15)
De Robertis, Lorraine; Hartigan, J. A. Bayesian inference using intervals of measures. Ann. Statist. 9 (1981), no. 2, 235–244.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement